# SDR IPXA10558279

- Difficulty date: January 19, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 19,881 hours, 13,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 848
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLOOR SUPPORT INTERCOSTAL IS CRACKED AT FASTENER LOCATION BS 848 WL208 LBL15.  FABRICATED REPLACEMENT FLOOR SUPPORT INTERCOSTAL UPPER CHORD AND INSTALLED SRM 51-40-02.
